# SDR USAA950554

- Difficulty date: May 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N396US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23318
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 294-344
- Part time: 27,247 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND TOTAL AREA OF CORROSION .25 INCH BY 10 INCH, 6 INTERCOSTALS CORRODED AND NUTPLATE HOLES BS 294-344, 3 AT LBL 11 BS 294-344, 3 AT RBL 11 BS 294-344.  REPAIRED PER SRM 51-10-1.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  (M)
